# SDR SWAA2025021094228

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,820 hours, 15,142 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD TRUNNION SUPPORT FITTING; LOWER O/B LUG (#3); OUTER FACE HAS EVIDENCE OF CORROSION<[01] REMOVED AND REPLACED BUSHINGS PER. EA 1-A57-3246 REV.17;[02] REPAIRED PER. EA 1-A57-3246 REV.17.;[03] COMPLIED WITH STEPS 52 THROUGH 61 OF 1-A57-3246 (737NG LH OR RH MLG FORWARD TRUNNION FITTING LUG CORROSION REPAIR) [TTG8Q00YLSEV]
